Citation: Birdseye. "Déjà vu and Dreams: An Experience with Opium (exp6180)". Erowid.org. Apr 11, 2001. erowid.org/exp/6180
||(tar / resin)
I had the opportunity to try opium for the first time without expecting to one evening at a friend's apartment. He surprised me with the little black chunk, and told me someone had given it to him, and that we'd finish the whole thing that night if it were real. Elated, we got out our freebase pipe and began vaporizing the sucker. I chose to enter the experience sober, while my friend had smoked some marijuana. He let me try a small chunk first, and about five seconds after exhaling, I felt a very strong, light orgasmic sensation throng in my shins and lower leg, pulsing and emanating goodness. My first real rush. I had experience with oxycontin and morphine, but smoking opium certainly took the waves of opiate pleasure to another level. Strangely enough, as the rush escalated, it felt familiar. This was an odd feeling of familiarity, familiarity of some sort of childhood experience. Déjà vu of sorts, though I was quite certain I had never smoked opium before. After finishing the chunk, both of us were not very talkative.
I was driven home about an hour later, and proceeded to take three 5mg percocets to boost my state. I settled into my bed, turned out the lights, and closed my eyes. I had a pleasant nod where I went in and out of sleep dreaming happy dreams without any care for reality. I was mentally cohesive, drifting through a fun process without any thought for the external reality. I felt empathetic and good, eventually trailing off to sleep about an hour and a half after entering my bed, maybe 3 hours total into the experience. I enjoyed every second, and wanted only good things.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.